MAUDE Adverse Event Report: Medtronic Ireland ONYX FRONTIER; CORONARY DRUG-ELUTING STENT

Medtronic Ireland ONYX FRONTIER; CORONARY DRUG-ELUTING STENT
Model Number ONYXNG20008UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the index procedure one prevail drug coated balloon (dcb) was used to treat a lesion with 80% stenosis located in the 1st diagonal artery.Two onyx frontier were also implanted in the 1st diagonal during a second intervention on the same day post the index procedure.Approximately 1 month post the index procedure, the cec adjudicated that the patient suffered from acute lesion thrombosis, arc definite.
 
Additional Manufacturer Narrative
Additional information: on the same day post the index procedure, the patient suffered from acute lesion thrombosis, arc definite.Post procedure, the patient developed chest pain and st elevation.It was stated that a myocardial infraction also occurred in the target vessel, the lad.Repeat angiography confirmed target lesion thrombosis.It was stated that the thrombosis was related to the prevail dcb.The event was treated with hospitalization and a percutaneous coronary intervention in the target vessel.The patient recovered.The patient was taking dual antiplatelet therapy within 24 hours prior to the event.B2.Outcome attributed to adverse event b3.Date of event medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ONYX FRONTIER
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50170434
Report Number9612164-2026-03974
Device Sequence Number8281353
Product Code NIQ
UDI-Device Identifier00763000511111
UDI-Public(01)00763000511111(17)290210(10)0013286422(20)01
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberONYXNG20008UX
Device Catalogue NumberONYXNG20008UX
Device Lot Number0013286422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer08/31/2026
09/15/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/11/2026
09/16/2026
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age45 YR
Patient SexFemale
Patient Weight201 LB
Patient RaceAmerican Indian Or Alaskan Native